Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence of a generalized pulse-spectrum technique (GPST) for inverse problems of $ 1$-D diffusion equations in space-time domain


Authors: X. Y. Liu and Y. M. Chen
Journal: Math. Comp. 51 (1988), 477-489
MSC: Primary 65P05; Secondary 35R30
MathSciNet review: 958636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of convergence of a special form of the generalized pulse-spectrum technique (GPST) for solving inverse problems of one-dimensional diffusion equations in space-time domain is considered. Under the assumptions that a Tikhonov regularized solution exists and the derivative operator of the regularized forward problem at the regularized solution is invertible, the iterative solutions of this special GPST converge to the Tikhonov regularized solution in C norm if the initial guess is close enough to the Tikhonov regularized solution and the rate of convergence is at least linear.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65P05, 35R30

Retrieve articles in all journals with MSC: 65P05, 35R30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0958636-8
PII: S 0025-5718(1988)0958636-8
Article copyright: © Copyright 1988 American Mathematical Society